Alert archive / California / Flash Flood Warnings in 2025
Flash Flood Warning 9, NWS Los Angeles, CA
NWS Los Angeles, CA issued this flash flood warning at Mar 13, 2025, 12:47 AM PDT for Ventura County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 13, 2025, 12:47 AM PDT (07:47 UTC)
- Expired
- Mar 13, 2025, 3:38 AM PDT
- In force
- 3 hr
- Issued by
- NWS Los Angeles, CA
- Area
- Storm-based polygon
- Flood severity
- None
County Ventura County, CA
The radar
The Los Angeles radar (KVTX), 30 km from the middle of the area, began a volume at 07:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Vandenberg AFB, CA (KVBG), launched 00:00Z, 7.8 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
795
WGUS56 KLOX 130747
FFWLOX
CAC111-130915-
/O.NEW.KLOX.FF.W.0009.250313T0747Z-250313T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Los Angeles/Oxnard CA
1247 AM PDT Thu Mar 13 2025
The National Weather Service in Los Angeles/Oxnard has issued a
* Flash Flood Warning for...
Southern Ventura County...
* Until 215 AM PDT.
* At 1247 AM PDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Oxnard, Thousand Oaks, Simi Valley, Ventura, Camarillo, Moorpark,
Santa Paula, Port Hueneme, Newbury Park, Point Mugu State Park,
Point Mugu, Ventura Harbor, Oak Park, Somis, Naval Base Ventura
County, El Rio and Silver Strand Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
A Flash Flood Warning for a recent burn area means that flooding and
debris flows are imminent or occurring. Residents living in or
immediately downstream should take immediate precautions to protect
life and property. Quickly move away from the burn area only if it
is safe to do so, otherwise shelter in place and move to a second
story or the highest location in your home to stay out of the path
of fast-moving water and debris flows.
&&
LAT...LON 3436 11925 3437 11890 3424 11867 3417 11867
3417 11879 3408 11894 3405 11895 3405 11893
3400 11904 3403 11911 3423 11929 3430 11932
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
Schoenfeld/Lewis3 follow-up statements
849
WGUS56 KLOX 130855
FFWLOX
CAC111-131015-
/O.EXT.KLOX.FF.W.0009.000000T0000Z-250313T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Los Angeles/Oxnard CA
155 AM PDT Thu Mar 13 2025
The National Weather Service in Los Angeles/Oxnard has extended the
* Flash Flood Warning for...
Southern Ventura County in southwestern California...
* Until 315 AM PDT.
* At 155 AM PDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Flash
flooding is likely to continue.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Oxnard, Thousand Oaks, Simi Valley, Ventura, Camarillo, Moorpark,
Santa Paula, Port Hueneme, Newbury Park, Point Mugu State Park,
Point Mugu, Ventura Harbor, Oak Park, Somis, Naval Base Ventura
County, El Rio and Silver Strand Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3436 11925 3437 11890 3424 11867 3417 11867
3417 11879 3408 11894 3405 11895 3405 11893
3400 11904 3403 11911 3423 11929 3430 11932
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
Schoenfeld/Lewis189
WGUS56 KLOX 131001
FFWLOX
CAC111-131200-
/O.EXT.KLOX.FF.W.0009.000000T0000Z-250313T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Los Angeles/Oxnard CA
301 AM PDT Thu Mar 13 2025
The National Weather Service in Los Angeles/Oxnard has extended the
* Flash Flood Warning for...
Southern Ventura County in southwestern California...
* Until 500 AM PDT.
* At 301 AM PDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Flash
flooding is likely to continue.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Oxnard, Thousand Oaks, Simi Valley, Ventura, Camarillo, Moorpark,
Santa Paula, Port Hueneme, Newbury Park, Point Mugu State Park,
Point Mugu, Ventura Harbor, Oak Park, Somis, Naval Base Ventura
County, El Rio and Silver Strand Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3436 11925 3437 11890 3424 11867 3417 11867
3417 11879 3408 11894 3405 11895 3405 11893
3400 11904 3403 11911 3423 11929 3430 11932
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
Schoenfeld/Lewis254
WGUS76 KLOX 131038
FFSLOX
Flash Flood Statement
National Weather Service Los Angeles/Oxnard CA
338 AM PDT Thu Mar 13 2025
CAC111-131048-
/O.CAN.KLOX.FF.W.0009.000000T0000Z-250313T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ventura CA-
338 AM PDT Thu Mar 13 2025
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHERN VENTURA COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 600 PM PDT Thursday for a
portion of southwest California.
&&
LAT...LON 3436 11925 3437 11890 3424 11867 3417 11867
3417 11879 3408 11894 3405 11895 3405 11893
3400 11904 3403 11911 3423 11929 3430 11932
$$
Schoenfeld/LewisWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this flash flood warning went out at Mar 12, 11:25 PM PDT, 1 hour 22 minutes earlier.
Area forecast discussion, Mar 12, 11:25 PM PDT, 1 hour 22 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
1125 PM PDT Wed Mar 12 2025
.SYNOPSIS...12/715 PM.
A strong storm will move across the area tonight with periods of
heavy rain, mountain snow, and gusty winds. Thursday will continue
to be unsettled with periodic showers, a chance of thunderstorms, periods
of heavy rain and lower elevation snow, but with some sunny
breaks as well. Light showers expected Friday then dry and warmer
over the weekend.
&&
.SHORT TERM (WED-SAT)...12/835 PM.
***UPDATE***
The warm front did not really live up to advanced billing with
most of the area seeing mostly dry conditions. The foothills and
coastal slopes saw a little more rain. Over all about a tenth of
an inch fell across the flatter portions of the csts/vlys and a
third to locally 2 thirds of an inch across the coastal slopes of
VTA and SBA counties. Max temps were about 12 degrees under
normals today with cst/vly temps coming in a few degrees either
side of 60.
The main front is over the Central Coast and is living up to
expectations with heavy rainfall, waterspouts, downbursts and
strong straight line winds. No lightning has been observed yet,
but TSTMs are a possibility with this front as well.
Frontal timing by way of the latest HRRR shows it over SBA city
between 9 and 10pm, VTA county between 1030pm and 200am and LA
county between 200am and 600am.
Satellite shows plenty of convection under the upper low to the
west of SLO county and this bodes well for scattered convection
tomorrow.
Forecast was massaged with rain chances and clouds.
***From Previous Discussion***
This storm will pack quite a wallop despite it's short duration
as a strong southerly low level jet will interact with a narrow
but potent frontal band with PW's projected to be close to 1.2".
So the necessary ingredients will be in place to generate a 3 to 6
hour period of very heavy rain tonight, especially near and on
the south facing mountain slopes from Santa Barbara to LA County.
Hi res ensembles have been consistent showing a 60-80% chance of
rain rates reaching a half inch per hour somewhere in those
upslope areas and a 10-20% chance of hourly rates close to an inch
per hour. Sub-hourly rain rates may be just as or perhaps even
more important to monitor as it's likely those will be exceeded as
well. Strong winds at times are expected, especially interior SLO
County.
Thunderstorms are possible as well, though the best chances for
those will likely be following the frontal passage Thursday as the
colder and more unstable air moves in. PW's drop about 50% during
this phase of the storm but with the colder and more unstable air
present periods of very heavy rain, along with small hail, gusty
winds, and possibly even a waterspout or small tornado are all
possible through the day so the threat of flooding and debris
flows will continue through at least Thursday afternoon.
Snow levels will stay at or above 6000 feet for most of the night
but then will fall rapidly Thursday down to around 3000 feet.
There may be some light accumulations on some of the lower
mountain passes including the Grapevine on Interstate 5, highway
14 and 33, as well as possibly Highway 154 over San Marcos Pass,
and some of the Santa Lucias. Up to 1 to 2 feet of snow expected
above 6000 feet with lighter amounts below that.
Showers are expected to decrease late in the day and evening
Thursday. However, another area of showers is expected to move
through Friday into early Saturday. Additional amounts are
expected to from around a half inch north of Pt Conception to
around a quarter inch or less south.
.LONG TERM (SUN-WED)...12/211 PM.
A weak high pressure ridge will bring a return to dry and warmer
weather late Saturday into Sunday. Another system will arrive late
Sunday night into Monday with another round of mostly light
showers with little to no impacts. Still some uncertainty with
this one as some of the ensemble solutions keep most of the
precipitation north of Pt Conception. The rest of the week looks
dry and slightly warmer. Some gusty northerly winds possible
Tuesday and Wednesday, with small chances of a weak Santa Ana.
&&
.AVIATION...13/0623Z.
At 0515Z at KLAX, there was no marine layer nor an inversion.
Low confidence in TAFs through 20Z then moderate confidence.
A front will work its way through the area overnight. Cigs and Vis
will vary frequently as the rain goes through periods of
intensification. MVFR conds will be most common but IFR conds are
likely under heavier rain showers. VFR conds are likely after 20Z
but there will be ocnl MVFR conds as showers pass overhead.
There is a 10-20% chance of thunderstorms for all sites through
00Z. Any thunderstorms that develop will be capable of brief
heavy rain, small hail, gusty and erratic winds and frequent
lightning.
KLAX...Low confidence in TAF through 20Z then moderate confidence.
Cigs and vis will vary frequently as the front moves into and over
the airfield. VFR conds are likely after 20Z but with ocnl
BKN015-025 conds with -SHRA 20Z-00Z. The switch to west winds may
occur as late a 14Z. There is a 10-20% chance of thunderstorms
through the period.
KBUR...Low confidence in TAF through 20Z then moderate confidence.
Cigs and vis will vary frequently as the front moves into and over
the airfield. VFR conds are likely after 20Z but with ocnl
BKN015-025 conds with -SHRA 20Z-00Z. There is a 10-20% chance of
thunderstorms through the period.
&&
.MARINE...12/800 PM.
Hazardous sea conditions will continue through Friday. Stay in
safe harbor. Wait for the weekend with improved conditions.
Very confused seas will continue through Thursday, with both
long period northwest to west swell and short period southwest
swell along with southerly wind waves.
A moderate to strong cold front currently moving into the western
Santa Barbara channel will move through the area from through the
rest of the waters overnight. overnight hours. All areas will see
at least a few hours of high end Small Craft Advisory (SCA) level
south winds today, with low end Gale Force winds expected north
of Point Conception. For the waters south of Point Conception,
there is a 40-50% chance of brief Gale Force winds as the front
passes through the region, but winds will be localized and short
lived, thus a Gale Warning will not be issued at the moment. Rain
will be heavy at times, with a chance of thunderstorms (through
Thursday afternoon) and associated hazards like locally strong
winds, lightning, and waterspouts.
Post-frontal west to northwest winds will quickly form tonight
into Thursday, with a 40-60% chance of reaching Gale Force south
of Point Conception. Best chances in zones PZZ650/655 especially
for the nearshore waters from Point Mugu to Santa Monica, and the
San Pedro Channel.
Another storm will move through the area on Friday, with another
round of gusty south winds and post frontal west to northwest
winds. Winds should be weaker than today/Thursday, but SCA-levels
are likely over most waters.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Flood Watch remains in effect through Thursday afternoon for
zones 87-88-349>352-354>358-362-366>375-378>380-548. (See LAXFFALOX).
High Surf Advisory in effect until 9 PM PDT Friday for zones
340-346. (See LAXCFWLOX).
High Wind Warning remains in effect until 2 AM PDT Thursday
for zones 344-345. (See LAXNPWLOX).
Winter Storm Warning remains in effect until 5 AM PDT
Saturday for zones 353-376>382. (See LAXWSWLOX).
High Surf Advisory in effect from 9 AM Thursday to 3 PM PDT
Friday for zones 354-362-366. (See LAXCFWLOX).
Wind Advisory remains in effect until 6 AM PDT Thursday for
zones 369-370-375-383. (See LAXNPWLOX).
Wind Advisory remains in effect until midnight PDT tonight
for zone 383. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect until 3 AM PDT Friday for
zones 645-670-673. (See LAXMWWLOX).
Small Craft Advisory in effect until noon PDT Thursday for
zones 650-655. (See LAXMWWLOX).
Gale Watch in effect from 11 AM PDT Thursday through Thursday
evening for zones 650-655-676. (See LAXMWWLOX).
Small Craft Advisory in effect until 9 AM PDT Thursday for
zone 676. (See LAXMWWLOX).
&&
PUBLIC...MW/Rorke
AVIATION...Rorke
MARINE...Phillips/Lewis/Black
SYNOPSIS...MW/Smith
weather.gov/losangeles
Experimental Graphical Hazardous Weather Outlook at:
https://www.weather.gov/erh/ghwo?wfo=loxIn the hours before
Special weather statement, Mar 12, 7:14 PM PDT, 5 hours 33 minutes before
Special Weather Statement
National Weather Service OXNARD CA
714 PM PDT Wed Mar 12 2025
CAZ340>342-346-347-349-130300-
Santa Barbara County Central Coast Beaches CA-
Santa Barbara County Southwestern Coast CA-
San Luis Obispo County Inland Central Coast CA-
Santa Lucia Mountains CA-San Luis Obispo County Beaches CA-
Santa Barbara County Inland Central Coast CA-
714 PM PDT Wed Mar 12 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN SANTA BARBARA AND
SOUTH CENTRAL SAN LUIS OBISPO COUNTIES THROUGH 800 PM PDT...
At 712 PM PDT, Doppler radar was tracking strong thunderstorms along
a line extending from Pismo Beach to 32 miles southwest of Point
Conception. Movement was east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail. Doppler radar
has indicated some weak rotation with this activity. While
not immediately likely, a small weak brief tornado may
still develop.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Oceano...
Guadalupe...
Lompoc...
Nipomo...
Pismo Beach...
Grover Beach...
Santa Maria...
Vandenberg Village...
Mission Hills...
Vandenberg Space Force Base...
Shell Beach...
Arroyo Grande...
Lake Lopez...
and Orcutt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3522 12070 3520 12043 3445 12043 3445 12045
3453 12052 3456 12058 3455 12062 3457 12064
3469 12061 3469 12059 3475 12063 3486 12061
3491 12067 3503 12063 3512 12063 3518 12071
TIME...MOT...LOC 0212Z 276DEG 22KT 3515 12064 3417 12094
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
Phillips/CohenLocal storm report, Mar 12, 11:23 PM PDT, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Los Angeles/Oxnard CA
1123 PM PDT Wed Mar 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM Non-Tstm Wnd Gst 1 N Los Osos 35.32N 120.83W
03/12/2025 M58 MPH San Luis Obispo CA Mesonet
Mesonet station FW2489 Los Osos.
0530 PM Non-Tstm Wnd Gst 6 NE Agua Dulce 34.57N 118.27W
03/12/2025 M66 MPH Los Angeles CA Mesonet
Mesonet station SE444 Sierra Pelona West
(SCE).
0550 PM Non-Tstm Wnd Gst 7 SSE Acton 34.38N 118.15W
03/12/2025 M58 MPH Los Angeles CA Mesonet
Mesonet station 546SE Mesa Vincent 2.
0950 PM Non-Tstm Wnd Gst 6 ENE Acton 34.50N 118.10W
03/12/2025 M63 MPH Los Angeles CA Mesonet
Mesonet station 756SE Sce Rough Road.
1010 PM Non-Tstm Wnd Gst 6 ESE Acton 34.43N 118.10W
03/12/2025 M62 MPH Los Angeles CA Mesonet
Mesonet station 547SE Wolfie (SCE).
1010 PM Non-Tstm Wnd Gst 8 S Agua Dulce 34.39N 118.34W
03/12/2025 M70 MPH Los Angeles CA Mesonet
Mesonet station SE678 Magic Mtn Truck Trl
(SCE).
1020 PM Non-Tstm Wnd Gst 7 ESE Acton 34.42N 118.09W
03/12/2025 M62 MPH Los Angeles CA Mesonet
Mesonet station 555SE N3 Highway (SCE).
1030 PM High Sust Winds 4 N Chatsworth 34.32N 118.58W
03/12/2025 M40 MPH Los Angeles CA Mesonet
Mesonet station SE079 Oat Mountain (SCE).
1059 PM High Sust Winds 2 SSE Lake Hughes 34.64N 118.41W
03/12/2025 M40 MPH Los Angeles CA Mesonet
Mesonet station GMTC1 Grass Mountain RAWS.
&&
HallSpecial weather statement, Mar 13, 12:26 AM PDT, 21 minutes before
Special Weather Statement
National Weather Service OXNARD CA
1226 AM PDT Thu Mar 13 2025
CAZ354-355-358-369-374-375-130815-
Ventura County Beaches CA-Central Ventura County Valleys CA-
Santa Susana Mountains CA-Southeastern Ventura County Valleys CA-
Ventura County Inland Coast CA-
Western Santa Monica Mountains Recreational Area CA-
1226 AM PDT Thu Mar 13 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN VENTURA COUNTY
THROUGH 115 AM PDT...
At 1225 AM PDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ventura Harbor to 8 miles southeast of
Anacapa Island. Movement was northeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail. Doppler radar
indicates some weak rotation with this activity, while not
immediately likely, a brief small weak tornado may still
occur.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Santa Paula...
Point Mugu State Park...
Naval Base Ventura County...
Oxnard...
Camarillo...
Ventura...
Port Hueneme...
Silver Strand Beach...
El Rio...
Somis...
Ventura Harbor...
and Newbury Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3411 11909 3410 11912 3414 11919 3414 11922
3417 11923 3417 11924 3419 11924 3423 11927
3425 11926 3430 11934 3440 11897 3407 11900
TIME...MOT...LOC 0725Z 241DEG 13KT 3426 11932 3391 11933
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
Lewis/CohenLocal storm report, Mar 13, 12:37 AM PDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Los Angeles/Oxnard CA
1237 AM PDT Thu Mar 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 AM Flood 1 S Montecito 34.42N 119.63W
03/13/2025 Santa Barbara CA Law Enforcement
Roadway flooding on Highway 101 near
Sheffield.
&&
HallThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 5:12 PM PDT | Special Marine Warning | LOX | 48 min | |
| Mar 12, 5:57 PM PDT | Special Marine Warning | LOX | 63 min | |
| Mar 12, 6:10 PM PDT | Special Weather Statement | LOX | San Luis Obispo | 65 min |
| Mar 12, 6:23 PM PDT | Areal Flood Advisory | LOX | San Luis Obispo | 5 hr |
| Mar 12, 6:56 PM PDT | Special Marine Warning | LOX | 2 hr | |
| Mar 12, 7:14 PM PDT | Special Weather Statement | LOX | 46 min | |
| Mar 12, 7:40 PM PDT | Areal Flood Advisory | LOX | Santa Barbara | 7 hr |
| Mar 12, 8:01 PM PDT | Severe Thunderstorm Warning | LOX | Santa Barbara | 89 min |
| Mar 12, 8:55 PM PDT | Special Marine Warning | LOX | 65 min | |
| Mar 12, 10:01 PM PDT | Special Marine Warning | LOX | 92 min | |
| Mar 12, 10:39 PM PDT | Areal Flood Advisory | LOX | Ventura | 6 hr |
| Mar 13, 12:12 AM PDT | Areal Flood Advisory | LOX | Los Angeles | 6 hr |
| Mar 13, 12:23 AM PDT | Special Marine Warning | LOX | 97 min | |
| Mar 13, 12:26 AM PDT | Special Weather Statement | LOX | Ventura | 49 min |
| Mar 13, 12:29 AM PDT | Severe Thunderstorm Warning | LOX | Ventura | 31 min |
| Mar 13, 1:10 AM PDT | Areal Flood Advisory | LOX | Los Angeles | 5 hr |
| Mar 13, 1:40 AM PDT | Special Weather Statement | LOX | Los Angeles | 50 min |
| Mar 13, 1:53 AM PDT | Flash Flood Warning | LOX | Los Angeles | 97 min |
| Mar 13, 1:59 AM PDT | High Wind Warning | LOX | Los Angeles | 20 hr |
| Mar 13, 1:59 AM PDT | Wind Advisory | LOX | Los Angeles, San Luis Obispo, Santa Barbara, Ventura | 25 hr |
| Mar 13, 2:03 AM PDT | Winter Weather Advisory | LOX | San Luis Obispo | 15 hr |
| Mar 13, 2:32 AM PDT | Flash Flood Warning | LOX | Los Angeles | 107 min |
| Mar 13, 2:38 AM PDT | Gale Warning | LOX | 18 hr | |
| Mar 13, 2:54 AM PDT | Special Marine Warning | LOX | 66 min | |
| Mar 13, 2:57 AM PDT | Special Weather Statement | LOX | Orange | 48 min |
| Mar 13, 3:51 AM PDT | Special Marine Warning | LOX | 54 min | |
| Mar 13, 12:11 PM PDT | Special Weather Statement | LOX | Los Angeles | 34 min |
Nearby
Flash Flood Warnings in California, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.